Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   SparkPeople Cafe
TOPIC:  

Depressed over bruises and scabs!



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top

Online Now
JANIEWWJD
SparkPoints: (220,940)
Fitness Minutes: (196,840)
Posts: 6,891
7/21/13 11:58 P

Maybe you have an allergy to some of the medication!!!



AZULVIOLETA6
SparkPoints: (57,263)
Fitness Minutes: (67,373)
Posts: 2,754
7/21/13 3:16 P

That sounds miserable. Have you thought about seeing a dermatologist to get some relief?

Have you spoken with your nephrologist about what this means? I wonder if your function levels have dropped lower than usual. Is it possible that you might get to a point where dialysis is not going to work for you anymore?



ARCHIMEDESII
SparkPoints: (139,204)
Fitness Minutes: (208,750)
Posts: 20,618
7/21/13 2:17 P

Eowyn,

Talk to your doctor and ask them if it's okay to take an antihistamine. Many people take antihistamines for allergies. I know you're itching isn't an allergy, but if your body is producing symptoms similar to an allergy (itching), you might try an antihistamine.

But, talk to your doctor first. an antihistamine could conflict with medication you're already taking.

Calamine lotion is a very old cure for itching caused by poison ivy or allergies. If you have calamine lotion in Malaysia, that might be worth a try



OBIESMOM2
SparkPoints: (61,425)
Fitness Minutes: (40,069)
Posts: 4,472
7/21/13 1:19 P

I have itchy skin for a different reason (mine is really, really dry) so I don't know if this will help you. Can you buy Aveeno products in your country? I use LOTS of their stuff, and it's all very good. They have an excellent body wash.



SLIMMERKIWI
SparkPoints: (128,611)
Fitness Minutes: (32,656)
Posts: 21,453
7/21/13 6:47 A

I can certainly understand how you feel about your bruises/scabs. My little grandson has had extremely severe (Medical Specialists have classed it as that) eczema all over his body as a result of many allergies. His Mum has just bought some tubular gauze gloves to help prevent scratching during the night. His specialists advised that his Mum give him bleach baths. The bleach helps to take care of the bacteria on the skin. His Mum has said that it greatly reduces the itchiness, but they still use lots of moisturizers. Below is a link that may be helpful:
www.mayoclinic.com/health/eczema-bleach-ba
th/AN02003


The other thing that he and I both use (because I have allergies and very dry skin and can't use soap) is Emulsifying Ointment. it really REALLY helps to reduce that nasty itch! Below is a link about that:
www.netdoctor.co.uk/skin-and-hair/medicine
s/emulsifying-ointment-bp.html


i would suggest that you talk with your Doctors about using these two treatments - it isn't just eczema that they are good for.


Just remember, having these things on our bodies isn't what makes a person ugly. That comes from a person's mind-set/personality. If you have a good personality - a kind and caring person - the beauty of that person shines through. If you like you can go to my photos - my grandson's photos shows the rashes, but they only look mild in there - they would get quite angry, going raw and bleed and get really weepy.

Good luck,
Kris



EOWYN2424
Posts: 5,726
7/21/13 2:13 A

I have ugly bruises and scabs all over me because I keep feeling itchy all over. I've been on dialysis for about 10 years. And while the machine can remove some toxins; it doesn't remove all of it, which is why I'm itchy. My blood is toxic. I've been applying body lotion to moisturize my skin and lessen the itchiness but I'm still itchy!

Help! I feel so ugly! The doctors only advised me to apply anti-bacterial cream but it's not helping much!



 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: shin splint sleeve | shin splint compression | shin splint causes
x Lose 10 Pounds by November 3! Get a FREE Personalized Plan